I am on my 3rd depo shot injection (10 months) as of FEB 2013. I have been feeling horrible ever since. I have experience nausea throughout the day, hot flashes, night sweats, dizzy, aches when i sit for a long period of time, no period, brown discharge, not really spotting any blood, but i have, not able to sleep i fall asleep around 1am and wake up at 4am, upper stomach bloating, my legs are weak, and craving and hungry at night!! what i want to know is that can i still have these kind of symptoms so far along in my shot? Is this depo related? What are the symptoms off this shot wearing off and when does it wear off? Thanks sooo much!!! Oh, i usually get these symptoms during the day... not really at night for some reason. Kinda makes me think of pregnancy symptoms (I am not preggo, haven't had intercourse in so long, sheesh LOL). I am 31 years by the way. Maybe i am just getting old LOL!
I am due for another shot in April, but I will not be going for that shot... that's all i know!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.